Approximate fixed point in G-metric spaces for various types of operators

S.A.M. Mohsenialhosseini, T. Ahmadi

Abstract


In this paper, we introduce the approximate fixed point property for a cyclic map $T$ on a G-metric space. Also, we prove two general lemmas which regarding approximate fixed Point of cyclic maps on a G-metric space. Using these results, we prove several approximate fixed point theorems for various types of the well-known generalized contractions on a G-metric space.

Full Text: PDF

How to Cite this Article:

S.A.M. Mohsenialhosseini, T. Ahmadi, Approximate fixed point in G-metric spaces for various types of operators, Journal of Mathematical and Computational Science, Vol 6, No 5 (2016), 767-782

Copyright © 2016 S.A.M. Mohsenialhosseini, T. Ahmadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS